# SDR GTIA2024082438327

- Difficulty date: August 20, 2024
- Submitted: August 24, 2024
- Operation: Air carrier
- Aircraft: N678NK
- Make and model: Airbus A321-231
- Aircraft serial: 7857
- Aircraft time: 23,192 hours, 10,359 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 29722
- Condition: Inoperative
- Location: Zone 200
- Part time: 11,772 hours, 5,432 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INTERMITTENT.-R & R AFT MEGAPHONE IAW AMM 25-65-51. OPS CHECK GOOD.
